# SDR HEEA968414

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8765J
- Make and model: Bolkms BK117A3
- Aircraft serial: 7054
- System (JASC): 3451 · DME/TACAN System
- Part: Transceiver
- Part number: 066107001
- Condition: Indicator Inop
- Location: Cockpit Dme
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DME INDICATOR INOPERATIVE.  (COMPONENT DETACHED FROM CIRCUIT BOARD) FOUND C125 CAPACITOR LOOSE IN UNIT.  REPLACED C125 CAPACITOR.  UNIT STILL INOPERATIVE.  FOUND L202 COIL HAD BROKEN LEAD AND WAS DETACHED FROM BOARD AT ONE END.  CLEANED UP BOARD AND WAS ABLE TO REATTACH L202 TO BOARD.  APPLIED SILICON AS SUGGESTED BYMANUFACTURER AND HOLD L202 COIL IN PLACE.  CLEANED CORROSION.  BENCH CHECK GOOD.
